MathSciNet Relay Station
MathSciNet bibliographic data
MR225303 54.78
Cannon, Lawrence O. On a point-segment decomposition of $E\sp{3}$ defined by McAuley. Proc. Amer. Math. Soc. 19 1968 624–630.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement